# SDR ABXA070088

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 58,793 hours, 62,959 cycles
- Engine: Pwa JT8D7B
- Engine time: 1,776 hours, 1,833 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 717000
- Part serial: EP9721
- Condition: Defective
- Location: Lt Engine
- Part time: 1,776 hours, 1,833 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LEFT OIL PRESSURE BEGAN TO FLUCTUATE FOLLOWED BY 0.1 QUANTITY AMD A "L OIL PRESS LOW" ANNUNCIATOR LIGHT.  ENGINE SECURING CHECKLIST COMPLETED.  REPLACED ACCESSORY GEAR BOX IAW P&W JT8D MM 72-60-00.
